Previous |  Up |  Next

Article

References:
[1] Baker K. A., Pixley A. F.: Polynomial interpolation and the Chinese remainder theorem for algebraic systems. Math. Z. 143 (1975), 165-174. DOI 10.1007/BF01187059 | MR 0371782 | Zbl 0292.08004
[2] Birkhoff G.: Lattice Theory. 3rd ed., American Math. Soc, Providence, 1979. MR 0598630 | Zbl 0505.06001
[3] Bosbach В.: Komplementäre Halbgruppen. ein Beitrag zur Idealtheorie kommutativer Halbgruppen. Math. Ann. 161 (1965), 279-295. DOI 10.1007/BF01359910 | MR 0188314 | Zbl 0154.01702
[4] Chajda I.: Congruence distributivity in varieties with constants. Arch. Math. (Brno), 22(1986), 121-124. MR 0868125 | Zbl 0615.08005
[5] Chajda I.: Localization of some congruence conditions in varieties with nullary operations. Preprint. MR 0818302 | Zbl 0636.08004
[6] Cornish W. H.: 3-permutability and quasicommutative BCK-algebras. Math. Japonica 25, (1980), 477-496. MR 0594550 | Zbl 0444.03035
[7] Duda J.: On two schemes applied to Mal'cev type theorems. Ann. Univ. Sci. Budapest, Sectio Mathematica, 26 (1983), 39-45. MR 0719774 | Zbl 0518.08002
[8] Fichtner K.: Eine Bemerkung über Mannigfaltigkeiten universeller Algebren mit Idealen. Monatsh. d. Deutsch. Akad. d. Wiss. Berlin 12 (1970), 21 - 25. MR 0256968 | Zbl 0198.33601
[9] Grätzer G.: Universal Algebra. 2nd expanded ed., Springer-Verlag, Berlin-Heidelberg-New York 1979. MR 0538623
[10] Gumm H.-P., Ursini A.: Ideals in universal algebras. Algebra Univ. 19 (1984), 45-54. DOI 10.1007/BF01191491 | MR 0748908 | Zbl 0547.08001
[11] Iséki K.: Some problems of BCK-algebras and Griss algebras. Universal Algebra and applications, Banach Center Publ. 9 (1982), 423 - 430. MR 0738834
[12] Jonsson В.: Algebras whose congruence lattices are distributive. Math. Scand. 21 (1967), 110-121. MR 0237402 | Zbl 0167.28401
[13] Mal'cev A. I.: On the general theory of algebraic systems. (Russian). Math. Sbornik (New Series) 35 (77), (1954), 3-20. MR 0065533
[14] Mitschke A.: Near unanimity identities and congruence distributivity in equational classes. Algebra Univ. 8 (1978), 29-32. MR 0453609 | Zbl 0368.08003
[15] Papert D.: Congruence relations in semilattices. J. London Math. Soc. 39 (1964), 723-729. DOI 10.1112/jlms/s1-39.1.723 | MR 0166123
[16] Pixley A. F.: Distributivity and permutability of congruence relations in equational classes of algebras. Proc. Amer. Math. Soc. 14 (1963), 105-109. DOI 10.1090/S0002-9939-1963-0146104-X | MR 0146104 | Zbl 0113.24804
[17] Pixley A. F.: Characterizations of arithmetical varieties. Algebra Univ. 9 (1979), 87-98. DOI 10.1007/BF02488017 | MR 0508670 | Zbl 0399.08004
[18] Werner H.: A Mal'cev condition for admissible relations. Algebra Univ. 3 (1973), 263. DOI 10.1007/BF02945126 | MR 0330009 | Zbl 0276.08004
[19] Werner H.: Discriminator Algebras. Studien zur Algebra und ihre Anwendungen 6, Akademie-Verlag, Berlin 1978. MR 0526402 | Zbl 0374.08002
Partner of
EuDML logo